# SDR SWAA2021121345623

- Difficulty date: November 18, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SUPPORT ZEE LOCATED BTW BS 727D TO BS 767 AT LEVEL STR 25R AND RBBL 20 AT AFT CARGO COMPARTMENT ; 2021-525908 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 25R AND RBBL 20 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 DWG 146A7500 SHEET 1 REV B MATERIAL USED BAC1496-377 7075-62 PO 2021189575; [02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 25R AND RBBL 20 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 DWG 146A7500 SHEET 1 REV B MATERIAL USED BAC1496-377 7075-62 PO 2021189575 SEE INDIVIDUAL SIGN OFFS BELOW.; [03] JOB CERTIFIED RII.
